okay, guys; i didn't feel like sending a mass pm...
but if you saw my other topic, " .-." " then you'd know i took mucinex and got a rash.
well, the rash came back, worse about an hour ago, so we changed my bed sheets thinking that might've been it... then i showered and i took two benadryl and fell asleep for a while.
well, i woke up again, and the rash is back and it wants its revenge... it's all over the top half of my body, INCLUDING my face (my cheeks), and there's some on my thighs...
so, i may not be on for a while. i'll hop on for thirty minutes to two hours every day if i can, but yeah.
i also googled and found that mucinex gives people HORRIBLE experiences.
don't believe me?
read THAT. i also found other posts in places and people explained what happened to them; mucinex dm is a NONO. i'm telling you, DON'T TAKE IT, EVER.
if you already have and you were fine, great, but if you haven't taken it, DON'T.
i regret taking this stupid pill because i can't fall asleep now, and i can't take another benadryl either.
...oh, great. now my chest is hurting and i'm having a hard time breathing.
well i'm gonna go and try falling asleep.
i love you guys, (no homo), 'cept for the noobs - i hope to see ya soon.
text me, sairy.
if you went and searched for my " .-." " topic, then, i'm just sayin' - this was NO false alarm...